# SDR DJFA2006309

- Difficulty date: August 30, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N795TA
- Make and model: Beech 400A
- Aircraft serial: RK284
- Aircraft time: 5,365 hours, 4,443 cycles
- Engine: Pwa JT15D5
- Engine time: 5,365 hours, 4,431 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2250012515
- Part serial: B41392
- Condition: Activated
- Location: Rt Engine
- Part time: 591 hours, 537 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WHILE LEVELING OUT AT 10,000 FEET, CREW HEARD A BUMP WHILE THE AIRCRAFT YAWED TO THE RT.  NO ABNORMAL INDICATIONS WERE RECEIVED IN THE COCKPIT.  CREW ACTIVATED EMERGENCY STOW BUTTON AFTER DETERMINING THAT RT THRUST REVERSER HAD PARTIALLY DEPLOYED.  AFTER REACHING PROPER AIRSPEED THE NOISE AND YAW DEMINISHED AND AIRCRAFT RETURNED TO NORMAL.  THRUST REVERSER ARM LIGHT ILLUMINATED AND THROTTLES DID NOT RETARD AFTER THE EMERGENCY STOW WAS ACTIVATED     AFTER PRESSING THE THRUST REVERSER EMERGENCY STOW NO INDICATION FOR THRUST REVERSERS BEING UNLOCKED OR DEPLOYED WERE RECEIVED.  THE AIRCRAFT WAS DIVERTED, WHERE AN UNEVENTFUL LANDING WAS MADE.  NO DAMAGE OR EVIDENCE OF THRUST REVERSER DEPLOYMENT WAS FOUND WHEN THE RT
